# SDR LYNX00004

- Difficulty date: December 19, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N503LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4170
- Aircraft time: 65 hours, 48 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 301450301
- Part serial: 0151
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CREW RETRACTED GEAR AND THE LT MLG DOORS DIDN`T CLOSE, RAN THE QRH AND EXTENDED GEAR.  INDICATED 3 GREEN LIGHTS RETRACTED GEAR AGAIN AND THIS TIME INDICATION WAS A RED "LEFT" AND AN AMBER "L DOOR" GEAR DOOR OPEN AND THE GEAR SELECT HANDLE WAS AMBER (GEAR AND HANDLE DISAGREEMENT) AFTER ABOUT 5 MINS THE LT GEAR IN TRANSIT LIGHT WENT OUT AND THE LT GEAR DOORS SHUT AND THE AMBER LIGHT WENT OUT ON THE SELECT SWITCH UNCOMMANDED BY THE CREW AT THE TIME ALTHOUGH THE SELECT SWITCH WAS IN THE RETRACT POSITION AT THE TIME.  THE PSEU SHOWED FLAT LINE INDICATING NO SIGNAL FOR THE LT UPLOCK PROX SWITCH, WHILE TAPPING ON THE PSEU THE LT UPLOCK READING WOULD GO FROM -- TO OPEN.  REMOVED AND REPLACED THE PSEU.
